# SDR AALA982217

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49453
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT OVERHEAD EMERGENCY EXIT LIGHT BETWEEN AFT LAVATORIES INOPERATIVE.  REPAIRED WIRE TO AFT OVERHEAD EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
